TRIGGER WARNING: May contain mentions of suicide and depression.
Now that I finally caught up with the last of my custom commissions and starting my RTW line in February, I decided it’s about time we have an update!
Let’s kick things off with waist training result photos, you can see them here on Lucy’s Corsetry blog.
Notice that the photos are about a couple years old. Well, let’s just say 2014 wasn’t the greatest year for me.
I had made the mistake of taking on too many commissions, all of which were bespoke (drafted from scratch, which is time consuming) and extremely low priced (my friend Amber of Lovely Rats gave me a good earful on why and how to price accordingly, thank heavens).
Then Marco Polo came around, I had forgotten my meds (for Bipolar Disorder) so I just bought Epilim, which was on my prescription and available in drugstores. I lacked my Seroquel still.
For some reason I went from around 58kg (sedentary lifestyle being a depressed shut-in) to 61kg, the heaviest I had ever been. I believe the irregular meals and constant snacking might have partially contributed to the weight gain. We were shooting for hours on end so we tend to miss the catering tent (which were only open for a few hours) and were constantly being fed by the PAs.
During my schooling days when I was tan and active in competitive tennis, I weighed 55kg. When I was a personal trainer, I weight anything around 48kg to 50kg.
On the 11th of December 2014, I attempted suicide and suffered memory loss, probably from stumbling about and hitting my head the day after the attempt while “high” on sleeping pills, according to my mum at least. I was then hospitalized on the 13th.
I would say that maybe, just maybe, that was a blessing in disguise. The doctor who treated me during my time there apparently was surprised at how long I had been on Epilim and has since prescribed Lithium Carbonate in place of it.
The only downside I can think of is the slight nausea (which is not often) and the fact I need constant blood tests due to its poisonous side effects.
Since the change of medication, I have dropped back down to 58kg and I no longer feel drowsy at night.
I promised photos, so here they are.
You know, I think 2015 will be great. 🙂